# SDR SAJFCALS098034

- Difficulty date: September 22, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737-800
- Aircraft serial: 28404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Unsecure
- Location: Drip Shield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DUE TO LOUD NOISE IN THE COCKPIT WHEN PASSING 5000 FT.  INSP FOUND F/O SIDE FLIGHT DECK DRIPSHIELD DRAIN TUBE BEING TRAPPED IN THE L/E OF THE RT NR 2 SLIDE WINDOW. (THE WINDOW IS CLOSED AND LOCKED) FURTHER EXAM FOUND THE ADHESIVE DETERIORATED AND RESULTED THE DRAIN TUBE IS UNSECURED.  REAPPLIED ADHESIVE BMS5-105K, TYPE V, TO SECURE THE DRAIN TUBE, NR 2 SLIDE WINDOW OPEN/CLOSE FUNCTION CHECK WAS NORMAL.
